American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14Lxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Huah Chu, Shou-Jen Hu and Ming-chang Kang. A note on projective normality. Proc. Amer. Math. Soc. 139 (2011) 1989-1992. MR 2775375.
Abstract, references, and article information   
View Article: PDF

[2] Mark Andrea A. de Cataldo and Luca Migliorini. The decomposition theorem, perverse sheaves and the topology of algebraic maps. Bull. Amer. Math. Soc. 46 (2009) 535-633. MR 2525735.
Abstract, references, and article information   
View Article: PDF

[3] S. S. Kannan, S. K. Pattanayak and Pranab Sardar. Projective normality of finite group quotients. Proc. Amer. Math. Soc. 137 (2009) 863-867. MR 2457424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Walter Ferrer Santos and Alvaro Rittatore. Generalizations of Cayley's $\Omega$-process. Proc. Amer. Math. Soc. 135 (2007) 961-968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1